Journal of Statistical Theory and Applications

Volume 17, Issue 2, June 2018, Pages 283 - 290

Generalized Semi Exponential Type Estimator under Systematic Sampling

Authors
Muhammad Nouman Qureshi1, 3, nqureshi633@gmail.com, Sadia Khalil2, sadia_khalil@hotmail.com, Muhammad Hanif3, drmianhanif@gmail.com
1School of Statistics, University of Minnesota, Minneapolis-55455, USA
2Department of Statistics, Lahore College for Women University, Lahore-54000, PAKISTAN
3Department of Statistics, National College of Business Administration & Economics, Lahore-54660, PAKISTAN
Available Online 30 June 2018.
DOI
https://doi.org/10.2991/jsta.2018.17.2.8How to use a DOI?
Keywords
Auxiliary information; Generalized Semi-Exponential type estimator; Systematic Sampling; Mean Square Error; Percentage Relative Efficiency
Abstract

In sample surveys, collection of auxiliary information together with the main variable of interest is very important to increase the efficiency of the estimators of population parameters of interest. Regression and ratio estimation are very popular and are widely used methods that benefit from the use of auxiliary information for the estimation of population parameters like mean, total, variance, proportion etc. A generalized semi-exponential type estimator is proposed in this paper using two auxiliary variables under the framework of systematic sampling. The expressions of approximate bias and mean square error of the proposed estimator have been derived. Algebraic conditions have been obtained under which the proposed estimator is more efficient than the competing estimators considered here. An empirical study has been carried out to show the improvement in efficiency of the proposed estimator as compared to the existing estimators.

Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
17 - 2
Pages
283 - 290
Publication Date
2018/06/30
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2018.17.2.8How to use a DOI?
Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Muhammad Nouman Qureshi
AU  - Sadia Khalil
AU  - Muhammad Hanif
PY  - 2018
DA  - 2018/06/30
TI  - Generalized Semi Exponential Type Estimator under Systematic Sampling
JO  - Journal of Statistical Theory and Applications
SP  - 283
EP  - 290
VL  - 17
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2018.17.2.8
DO  - https://doi.org/10.2991/jsta.2018.17.2.8
ID  - Qureshi2018
ER  -